MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959480
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a sepramesh ip that had expired was inadvertently implanted into the patient.There was no adverse outcome associated with the patient reported.The expiration date is located on multiple layers of the packaging.This event is confirmed as a use related error, with no malfunction of the device.Review of the manufacturing records shows the product was manufactured to specification.To date this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in december 2021.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned - remains implanted.
 
Event or Problem Description
As reported, during parastomal hernia repair on (b)(6) 2023, an expired sepramesh ip mesh was inadvertently implanted into the patient.The labeled expiration date of the implant is (b)(6) 2023.
 
Additional Manufacturer Narrative
As reported, a sepramesh ip that had expired was inadvertently implanted into the patient.There was no adverse outcome associated with the patient reported.The expiration date is located on multiple layers of the packaging.This event is confirmed as a use related error, with no malfunction of the device.Review of the manufacturing records shows the product was manufactured to specification.Addendum: h11: this supplemental mdr is submitted to correct the lot quantity in manufacturer narrative.To date this is the only reported complaint for this manufacturing lot of 127 units released for distribution in december 2021.Updated fields: b4, g3, g6, h2, h11.Corrected field: h10 (manufacturer narrative - lot quantity).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned - remains implanted.
 
Event or Problem Description
As reported, during parastomal hernia repair on (b)(6) 2023, an expired sepramesh ip mesh was inadvertently implanted into the patient.The labeled expiration date of the implant is 28-oct-2023.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18220583
Report Number1213643-2023-00461
Device Sequence Number5602237
Product Code FTL
UDI-Device Identifier00801741031816
UDI-Public(01)00801741031816
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Catalogue Number5959480
Device Lot NumberHUFY0106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown